MathSciNet Relay Station
MathSciNet bibliographic data
MR2289837 35J55 (35B40 35J25)
Yang, Zuodong; Wu, Mingzhu Existence of boundary blow-up solutions for a class of quasilinear elliptic systems for the subcritical case. Commun. Pure Appl. Anal. 6 (2007), no. 2, 531–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement